# SDR UALA2009041701120

- Difficulty date: April 16, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 5A29011B
- Part serial: N6567
- Condition: Leaking
- Location: Evac Slide
- Component: Evac Slide, Bfgoodrich
- Component part number: 101655305
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASPIRATOR LEAKS.  CAUSE IS UNKNOWN.  NO SIGNS OF EXTERNAL DAMAGE.  REPLACED ASPIRATOR.
